# SDR P5CA9600166

- Difficulty date: March 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Position Ind
- Part number: 98010903
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAPS SELECTED TO 30 DEGREES, THEY WOULD ONLY EXTEND TO 25 DEGREES.  EXERCISED FLAP DOWN SWITCH FOR INBOARD FLAPS.  REPLACED INBOARD FLAP POSITION INDICATOR AND SWITCH S938 ON FLAP POSITION LEVER.  OPS CHECKS NORMAL IAW MM 27-51.
